On minimal and maximal clones II

Szabó, László: On minimal and maximal clones II. In: Acta cybernetica, (13) 4. pp. 405-411. (1998)

Cikk, tanulmány, mű

Download (521kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1998
Volume: 13
Number: 4
ISSN: 0324-721X
Page Range: pp. 405-411
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 411. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12599

Actions (login required)

View Item View Item